Journal of the Mathematical Society of Japan

On Arakawa–Kaneko zeta-functions associated with $GL_2(\mathbb{C})$ and their functional relations

Yasushi KOMORI and Hirofumi TSUMURA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We construct a certain class of Arakawa–Kaneko zeta-functions associated with $GL_2(\mathbb{C})$, which includes the ordinary Arakawa–Kaneko zeta-function. We also define poly-Bernoulli polynomials associated with $GL_2(\mathbb{C})$ which appear in their special values of these zeta-functions. We prove some functional relations for these zeta-functions, which are regarded as interpolation formulas of various relations among poly-Bernoulli numbers. Considering their special values, we prove difference relations and duality relations for poly-Bernoulli polynomials associated with $GL_2(\mathbb{C})$.

Article information

Source
J. Math. Soc. Japan, Volume 70, Number 1 (2018), 179-213.

Dates
First available in Project Euclid: 26 January 2018

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1516957224

Digital Object Identifier
doi:10.2969/jmsj/07017501

Mathematical Reviews number (MathSciNet)
MR3750273

Zentralblatt MATH identifier
06859849

Subjects
Primary: 11B68: Bernoulli and Euler numbers and polynomials
Secondary: 11M32: Multiple Dirichlet series and zeta functions and multizeta values

Keywords
Arakawa–Kaneko zeta-functions poly-Bernoulli numbers polylogarithms Lerch transcendent

Citation

KOMORI, Yasushi; TSUMURA, Hirofumi. On Arakawa–Kaneko zeta-functions associated with $GL_2(\mathbb{C})$ and their functional relations. J. Math. Soc. Japan 70 (2018), no. 1, 179--213. doi:10.2969/jmsj/07017501. https://projecteuclid.org/euclid.jmsj/1516957224


Export citation

References

  • T. Arakawa, T. Ibukiyama and M. Kaneko, Bernoulli Numbers and Zeta Functions, \doihref10.1007/978-4-431-54919-2Springer, Tokyo, 2014.
  • T. Arakawa and M. Kaneko, Multiple zeta values, poly-Bernoulli numbers, and related zeta functions, \doihref10.1017/S0027763000006954Nagoya Math. J., 153 (1999), 189–209.
  • H. Bateman and A. Erdélyi, Higher Transcendental Functions, I, New York: McGraw-Hill, 1953.
  • A. Bayad and Y. Hamahata, Polylogarithms and poly-Bernoulli polynomials, \doihref10.2206/kyushujm.65.15Kyushu J. Math., 65 (2011), 15–24.
  • M.-A. Coppo and B. Candelpergher, The Arakawa–Kaneko zeta function, \doihref10.1007/s11139-009-9205-xRamanujan J., 22 (2010), 153–162.
  • F. Diamond and J. M. Shurman, A First Course in Modular Forms, \doihref10.1007/978-0-387-27226-9Graduate Texts in Mathematics, 228, Springer, New York, 2005.
  • M. Kaneko, Poly-Bernoulli numbers, \doihref10.5802/jtnb.197J. Théor. Nombres Bordeaux, 9 (1997), 221–228.
  • M. Kaneko, Poly-Bernoulli numbers and related zeta functions, \doihref10.2969/msjmemoirs/02101C040MSJ Memoir, 21, Math. Soc. Japan, Tokyo, 2010, 73–85.
  • M. Kaneko, F. Sakurai and H. Tsumura, On a duality formula for certain sums of values of poly-Bernoulli polynomials and its application, to appear in J. Théor. Nombres Bordeaux, arXiv:1604.00622.
  • M. Kaneko and H. Tsumura, Multi-poly-Bernoulli numbers and related zeta functions, \doihref10.1017/nmj.2017.16Nagoya Math. J., published online, DOI 10.1017/nmj.2017.16.
  • Y. Komori, An integral representation of multiple Hurwitz–Lerch zeta functions and generalized multiple Bernoulli numbers, \doihref10.1093/qmath/hap004Quart. J. Math., 61 (2010), 437–496.
  • S. Yamamoto, Multiple zeta functions of Kaneko–Tsumura type and their values at positive integers, preprint, arXiv:1607.01978.